Live Help


Forum Jump
Post New Thread  Reply
Old 12-04-2012, 01:04 PM   #1
Ballerina123
XXX
 
Ballerina123's Avatar
 
Join Date: Feb 2012
Location: Surrey
I am currently:
Lamotrogine rash?

Any one suffered from a Lamotrogine rash?
If so what did your doctor do?

I missed some does and then started taking it again and now I have a rash. My psych told me to lower the dose a bit and see if it goes.



The average,
well-adjusted adult
gets up at 7.30am feeling just plain terrible.


Call me Kate.

I have dyslexia so please excuse my poor spelling and sometimes poor understanding.


Ballerina123 is online now   Reply With Quote
Old 12-04-2012, 03:27 PM   #2
Duck
 
Join Date: Jun 2011
I am currently:

Has your doctor had a look at your rash? There are some that can progress very fast to making all your skin fall off & killing you (Stephens Johnson Syndrome), but others where you just get a bit itchy.
If your doctor has had a look at it, best follow their instructions rather than random Internet people. If it gets worse, go back to your Dr, and if it's getting worse fast, A&E.

Duck is offline   Reply With Quote
Old 12-04-2012, 04:09 PM   #3
Whispered Secret
 
Whispered Secret's Avatar
 
Join Date: Apr 2008

Might be worth maybe with a marker pen drawing round where it ends right now, so that if it gets worse you know for sure rather than from a guess of where the rash reached before?



"Keep your heart open to dreams. For as long as there's a dream, there is hope, and as long as there is hope, there is joy in living."


Whispered Secret is offline   Reply With Quote
Old 12-04-2012, 06:09 PM   #4
Ballerina123
XXX
 
Ballerina123's Avatar
 
Join Date: Feb 2012
Location: Surrey
I am currently:

It is all over my stomach a d back so if it spreads to my arms and legs I should notice.

Doc told me to go to a&e over the weekend if it gets any worse.

Thing that worries me most it that if it doesn't get better with the lower dose then I have to come off the Lamotrogine even thought it has been great for my mood and I had no side effects :(



The average,
well-adjusted adult
gets up at 7.30am feeling just plain terrible.


Call me Kate.

I have dyslexia so please excuse my poor spelling and sometimes poor understanding.


Ballerina123 is online now   Reply With Quote
Old 13-04-2012, 04:14 AM   #5
Imperfect.Star
 
Imperfect.Star's Avatar
 
Join Date: Nov 2009
Location: Oxford
I am currently:

Although it would be a pain to come off lamotrigine it is really really important to stop it if the rash is very bad. Like Duck said it can occasionally be a stevens-johnson's rash which can be life threatening so you definitely need to follow your doctor's advice!



Always seem to get things just that little bit wrong.

"don't wish, don't start, wishing only wounds the heart"


Imperfect.Star is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


All times are GMT +1. The time now is 12:54 AM.

Back to top